# SDR P2EA01110

- Difficulty date: June 20, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LOWER FUSELAGE, E/E COMPARTMENT FROM BS 344 TO 360, STRINGER 25 LEFT WITH CORROSION.  TRIM OF FUSELAGE FRAME SECTION AT BS 344, AT STRINGER 25 LEFT PERFORMED DUE TO ACCESS FOR REPAIR AT STRINGER 25L.  FUSELAGE STRINGER 25L REPAIRED BETWEEN BS 331 AND 360 DUE TO CORROSION IAW SRM 53-10-3 FIG 1.  FUSELAGE FRAME SECTION REPAIRED AT BS 344 BETWEEN STRINGER 24 AND 26 LEFT DUE TO ACCESS IAW SRM 51-40-3 FIG 1.  (M)
